Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 30, 2014, 06:28:53 AM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636628
  • Total Topics: 48319
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 114
Total: 119

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switched to Atripla after almost 7 months off meds side effects / long story  (Read 1070 times)

0 Members and 1 Guest are viewing this topic.

Offline trai

  • Member
  • Posts: 70
Been on it for 6 nights now.... Eavh Night I am finding I am sleeping less and less...and less.. Yeah I get the wonderful dreams. made a couple of GI issues worse ( haha) thought it was the PIs)  Have the drunkiness, etc.   But OMFG the not being able to sleep is going to to be the end of me.  Also starting to get the PN  back in my hands, once again thought it was the PIs...guess not.  I am not really sure how much of this is going to make sense, since my concentratration is not what it was a week ago.

My KS has neither improved while I was on meds, nor gotten worse since I came off of them in Aug.   In Aug we switched my meds after about a year and 4 months due to side effects...and my bad luck was to get to get the Chicken Pox...yes the Chicken Pox not the shingles 2 days after starting the new meds.   Of course the extra horrible way I felt was attibuted to the meds...since it took another 6 days for the chicken pox to start showing up.  ( I never had the first childhood disease)  That was the worse 3 weeks of my life with chicken poz.  I really just wanted to die for 2 weeks.  I mean DIE.
 
Any ideas on the atripla, I know it is early still.
12/2003  Tested Neg
02/2003  Tested Neg
08/04/2004   Tested Poz
08/05/2004   514     51536       
08/23/2004   516       81600    
01/07/2005   449       27500    
07/01/2005   308       35600    
07/21/2005   527       8140    
09/15/2005   512       3950    
12/02/2005   434       0    
03/15/2006   309       0 
10/   /2006    356      0  
01/08/2007   311       7899    
05/10/2007   345       9133    KS Diagnosis Started Meds for First time.
07/05/2007   692       793
10/   /2007    626       0
01    /2008    ???        0
07/08/2008   6something  0
08/   /2008  Stopped meds

06/2010   ???      0

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Trai -- first, discuss the sleeping problems with your doc.  I'd ask about a good non-addicting sleeping pill, like Lunesta.

Good luck, and please post an update.

Offline David_CA

  • Member
  • Posts: 3,246
  • Joined: March 2006
Like I've said many times, I take Atripla in the morning.  It wasn't really interfering with my sleep all that much, but I could tell a difference... I just didn't feel rested in the mornings.  It also took a bit longer to fall asleep.  Plus, by taking it in the morning, it's always on a really empty stomach.  Even if I eat breakfast an hour or two after taking it, I still feel fine.

After falling asleep on the couch one night and missing my dose, I panicked and took it when I woke up (which happened to be my regular wake-up time).  I felt a bit funky for a bit, but not all that bad.  More importantly, I felt SO rested.  I go to the gym every morning, which really seems to help keep me from really noticing the Atripla. 

If you're not having any 'real' side effects (by that I mean physical issues that won't go away) or don't want to take additional pills, switching dosing time may work for you.  I didn't ask my Dr. about it before the switch, as it wasn't practical, but you may want to ask yours.  He did comment that very few of his patients take it in the morning.  Other than that, Peter makes a great suggestion, too.
Black Friday 03-03-2006
03-23-06 CD4 359 @27.4% VL 75,938
06-01-06 CD4 462 @24.3% VL > 100,000
08-15-06 CD4 388 @22.8% VL >  "
10-21-06 CD4 285 @21.9% VL >  "
  Atripla started 12-01-2006
01-08-07 CD4 429 @26.8% VL 1872!
05-08-07 CD4 478 @28.1% VL 740
08-03-07 CD4 509 @31.8% VL 370
11-06-07 CD4 570 @30.0% VL 140
02-21-08 CD4 648 @32.4% VL 600
05-19-08 CD4 695 @33.1% VL < 48 undetectable!
08-21-08 CD4 725 @34.5%
11-11-08 CD4 672 @39.5%
02-11-09 CD4 773 @36.8%
05-11-09 CD4 615 @36.2%
08-19-09 CD4 770 @38.5%
11-19-09 CD4 944 @33.7%
02-17-10 CD4 678 @39.9%  
06-03-10 CD4 768 @34.9%
09-21-10 CD4 685 @40.3%
01-10-11 CD4 908 @36.3%
05-23-11 CD4 846 @36.8% VL 80
02-13-12 CD4 911 @41.4% VL<20
You must be the change you want to see in the world.  Mahatma Gandhi

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.